# SDR SIMA200123001

- Difficulty date: August 18, 2001
- Submitted: October 30, 2001
- Operation: Air carrier
- Aircraft: N223AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 223
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD3127
- Part serial: 6621
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - FLT 5370 - CREW REPORTED BOTH BOTTOM EMERGENCY EXIT LIGHTS ON THE FRONT SIGN TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACKS AT POWER SUPPLY UNITS 29WL AND 10WL.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
